# SDR F3LA201908290090

- Difficulty date: August 15, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 64,166 hours, 27,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209700000
- Condition: Corroded
- Location: Frame 69
- Part time: 64,166 hours, 27,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN, FLOORBEAM Y254, FR69+ 18.5, TOP FLANGE UPR SURFACE, CENTER FASTENER HOLE CORRODED.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14-283-002.  REMOVED & REPLACED FLOORBEAM IAW SRM 51-72-11.
